# SDR ENHA202008210001

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N9946M
- Make and model: Cessna 207A
- Aircraft serial: 20700588
- Aircraft time: 23,997 hours
- Engine: Cont IO520F
- Engine time: 1,220 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Sheared
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, 6.5 MILES FROM PAKN TO THE SOUTH, I EXPERIENCED TURBULENCE.  THE REAR CARGO DOOR LATCHING MECHANISM(ROD THAT CONNECTS THE TWO LATCHES) SHEARED IN FLIGHT.  THE REAR DOOR OPENED.  TOWER CLEARED ME TO LAND AND I PROCEEDED TO LAND ON 30 NORMALLY.  THERE WERE
THREE PASSENGERS ON BOARD.  I CAN NOT CONFIRM IF THE AFT PASSENGER WHO WAS SITTING BY THE DOOR WAS LEANING ON THE DOOR OR NOT (HE CLAIMS TO HAVE NOT BEEN). NO ONE WAS INJURED AND WE EXPERIENCED NO ADVERSE AFFECTS TO FLIGHT CHARACTERISTICS.
